# SDR SWAA2018101626004

- Difficulty date: October 3, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 63,269 hours, 37,254 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CREASE BEAM WEB CORRODED BETWEEN BS 951 TO BS 992, RBL 55.  R&R WEB IAW SRM & DWG.
